# SDR AALA20110811JFK01

- Difficulty date: August 11, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 53,905 hours, 8,572 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT DFW-MAD.  CREW REPORTED EQUIPMENT OVERHEAT LIGHT ILLUMINATED IN CRUISE.  EMERGENCY DECLARED FLIGHT DIVERTED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FORWARD EQUIPMENT COOLING SUPPLY CHECK VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
